MathSciNet Relay Station
MathSciNet bibliographic data
MR1627528 (99e:82041) 82B28 (82B27)
Fisher, Michael E. Renormalization group theory: its basis and formulation in statistical physics. Rev. Modern Phys. 70 (1998), no. 2, 653–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement